# SDR CALA2017021200334

- Difficulty date: February 12, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 59,569 hours, 24,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 8407
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS FAIL SYS TEST. REPLACE EMER LIGHT AFT POWER SUPPLY. OPS CK GOOD. REF AMM 33-51-38-400-001-A & IPC 33-51-04-07
